It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by christy on November 05, 2000 at 13:16:59:

In Reply to: Re: hydrocodone addiction posted by Frank frank on November 01, 2000 at 01:00:28:

Please stay with him, and support him all you can. This is a terrible nightmare, and the withdrawal
period is one of living hell on earth. I know, because I am living it right now, and am searching for
help to get through each day. I have no understanding why it is so difficult to come by, and it is so
easily prescribed long enough to become addicted, and to be pain free, but then all of a sudden,
doctors get the heebie geebies, and cut you off. Now, other than dealing with a two year addiction
of 50-75 mg per day dose, I have the pain to contend with. Please don't turn your back on him, if
he is wanting out, or wanting to beat this, he will need someone to just be there, understand, and
talk to. That helps, but nothing takes the place of the medicine, and never will, for a lifetime.
I was once able to think about other things, write, enjoy my children, indeed, my LIFE, but now the
overbearing thought is always of the medicine. If I had taken less, if I had hidden some, if, if, if.
Don't throw him to the wolves, he won't survive.

Follow Ups

All times are GMT -7. The time now is 06:55 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!